Its isnt just blood its a lot of tissue and brown discharge all month
It is not uncommon to experience changes to your normal menstrual flow - shorter, longer, heavier or lighter. In fact it is the most common side effect of Implanon and the main reason for women to stop using it. Give it a little while longer. If it does not settle or becomes very heavy then see your doctor. Implanon may not be right for you.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jun 2011 • 1 answer
Posted 10 Dec 2012 • 1 answer
I've had implanon for three months ... First month normal period second month spotting ... Me and my
Posted 24 May 2013 • 1 answer
Posted 9 Dec 2015 • 1 answer
Posted 3 May 2018 • 0 answers